# SDR SWAA2024102853410

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 7,262 hours, 3,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE INBD FLASHLIGHT INOP.<[01] R/R FLASHLIGHT BATTERY REF. AMM 25-64-00. OPS CHECK GOOD.
